# SDR USAA2011010390031

- Difficulty date: December 23, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,719 hours, 16,434 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130300200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - S4 CHECK - CORROSION ON LEFT WING FUEL ACCESS PANEL 550DB BETWEEN RIB 25 AND RIB 26.  REPLACED LEFT WING FUEL ACCESS PANEL 550DB  IAW TASK CARD 26C50057092.
